# SDR CALA2017072802392

- Difficulty date: July 25, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 91,796 hours, 26,331 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N33124
- Condition: Cracked
- Location: Bs 412
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROWN EDDY CURRENT FOUND A 1 INCH CRACK AT STRINGER 4L, BS 412. CONFIRMED CRACK IAW HFEC AND CONFIRMED CRACK IS AS STATED THRU EXT SKIN.  REPAIR ACCOMPLISHED IAW ECRA5310-07165
